# SDR 08FDEA02705

- Difficulty date: July 4, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 19,321 hours, 10,256 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Component: Flap
- Component part number: A57960000003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP LOWER SURFACE HAS DENT, APPROX WS 140, DIMENSIONS 4 IN BY 2 IN BY .125 IN DEEP.  REPAIRED RT WING INBD FLAP LOWER SURFACE IAW FEDEX EA 6-5750-121297, RELEASE DATE 9 JUNE, 2008.
